Sur les variétés de Prym des courbes tétragonales

Olivier Debarre

Annales scientifiques de l'École Normale Supérieure (1988)

  • Volume: 21, Issue: 4, page 545-559
  • ISSN: 0012-9593

How to cite


Debarre, Olivier. "Sur les variétés de Prym des courbes tétragonales." Annales scientifiques de l'École Normale Supérieure 21.4 (1988): 545-559. <>.

author = {Debarre, Olivier},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {covering of a tetragonal curve; theta divisor; Prym variety},
language = {fre},
number = {4},
pages = {545-559},
publisher = {Elsevier},
title = {Sur les variétés de Prym des courbes tétragonales},
url = {},
volume = {21},
year = {1988},

AU - Debarre, Olivier
TI - Sur les variétés de Prym des courbes tétragonales
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1988
PB - Elsevier
VL - 21
IS - 4
SP - 545
EP - 559
LA - fre
KW - covering of a tetragonal curve; theta divisor; Prym variety
UR -
ER -


  1. [ACGH] A. ARBARELLO, M. CORNALBA, P. A. GRIFFITHS et J. HARRIS, Geometry of Algebraic Curves, I, Springer Verlag. Zbl0559.14017
  2. [B 1] A. BEAUVILLE, Prym Varieties and the Schottky Problem (Invent. Math., vol. 41, 1977, p. 149-196). Zbl0333.14013MR58 #27995
  3. [B 2] A. BEAUVILLE, Sous-variétés spéciales des variétés de Prym (Comp. Math., 45, 1982, p. 357-383). Zbl0504.14022MR83f:14025
  4. [Be] A. BERTRAM, An Existence Theorem for Prym Special Divisors (Inv. Math., vol. 90, 1987, p. 669-671). Zbl0646.14006MR88k:14016
  5. [D 1] O. DEBARRE, Sur le problème de Torelli pour les variétés de Prym [Am. J. of Math. (à paraître)]. Zbl0699.14052
  6. [D 2] O. DEBARRE, Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3 (Duke Math. J., vol. 56, 1988, p. 221-273). Zbl0699.14058MR89f:14047
  7. [Do] R. DONAGI, The Tetragonal Construction (Bull. Amer. Math. Soc., vol. 4, 1981, p. 181-185). Zbl0491.14016MR82a:14009
  8. [F — S] R. FRIEDMAN et R. SMITH, The Generic Torelli Theorem for the Prym Map (Invent. Math., vol. 67, 1982, p. 473-490). Zbl0506.14042MR83i:14017
  9. [K] V. I. KANEV, The Global Torelli Theorem for Prym Varieties at a Generic Point (Math. U.S.S.R. Izvestija, 20, 1983, p. 235-258). Zbl0566.14014
  10. [Ke] C. KEEM, A Remark on the Variety of Special Linear Systems on an Algebraic Curve (Ph. D. Thesis, Brown University, 1983). 
  11. [M] D. MUMFORD, Prym Varieties I. Contributions to Analysis. Acad. Press, New York, 1974, p. 325-350. Zbl0299.14018MR52 #415
  12. [W 1] G. WELTERS, Recovering the Curve Data from a General Prym Variety (Amer. J. of Math., vol. 109, 1987, p. 165-182). Zbl0639.14026MR88c:14041
  13. [W 2] G. WELTERS, Abel-Jacobi Isogenies for Certain Types of Fano Threefolds, Mathematisch Centrum, Amsterdam. 1981. Zbl0474.14028MR84k:14035

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.